# SDR TWAA9912405

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND NUMBER 3 CHAIR TRACK CORRODED BETWEEN STA 200 AND 218.  REPLACED TRACK PER SPM 6-70-01, PAGE 3.
